Bilinear discrete Painleve-II and its particular solutions

J. Satsuma, K. Kajiwara, B. Grammaticos, J. Hietarinta, A. Ramani

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

By analogy to the continuous Painleve-II equation, we present particular solutions of the discrete Painleve-II (d-PII) equation. These solutions are of a rational and special function (Airy) type. Our analysis is based on the bilinear formalism that allows us to obtain the tau -function for d-PII. Two different forms of bilinear d-PII are obtained and we show that they can be related by a simple gauge transformation.

Original languageEnglish
Article number025
Pages (from-to)3541-3548
Number of pages8
JournalJournal of Physics A: General Physics
Volume28
Issue number12
DOIs
Publication statusPublished - 1995
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Physics and Astronomy(all)
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Bilinear discrete Painleve-II and its particular solutions'. Together they form a unique fingerprint.

Cite this